Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aishu

why won't anyone respond to my question???????

Recommended Posts

please---this is very urgent for me. just say yes or no if you experienced bad facial flushing on and after accutane. that's it!!!!! please answer!

Share this post


Link to post
Share on other sites

well, are you on accutane right now?

no, i finished my treatment five months ago. immediately after, i was prescribed retin a. this facial flushing really affects my life. i was thinking maybe its due to the retin a. i don't know---i'm sooooo frustrated with this damn skin.

Share this post


Link to post
Share on other sites

it's probaby because of the retin a. my face always looked kind of red while i was on it.

Share this post


Link to post
Share on other sites

it's probaby because of the retin a. my face always looked kind of red while i was on it.

my skin though, isn't always red. it gets red----EXTREMELY red in stressful situtations. i want to stop retin a because frankly, i don't see how its helping my skin in any way at all.

Share this post


Link to post
Share on other sites

uhh, well stop with the retin a then. let your skin heal up because retin a will make your skin peel. when your skin peels, its sensitive and will be easily flushed.

Share this post


Link to post
Share on other sites

I remember when I was on Retin A that my face seemed to get red a lot more than now. I'm not sure what causes it but the redness seemed to increase when I got nervous which made me get sweaty. I think the increased heat did something but I can't prove anything.

Share this post


Link to post
Share on other sites

It's probably a combo of the retin a and the fact that your skin is still sensitive from the accutane. Get off the retin a and give your skin some time to calm down.

Share this post


Link to post
Share on other sites

Dude. Retin-a or Accutane may have made your skin more sensitive, but that is not the real issue for you right now...

You probably have social anxiety disorder or panic disorder with agoraphobia. The reason you keep blushing uncontrollably is because you are overly concerned with the way people perceive you and that you might appear to have a red face. Its a vicious cycle that may require therapy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×